A member asked:

I have swollen lips with red bumps on them for two months already. i am taking valtrex (valacyclovir) 1gm pills. my lips are the same. still swollen?

5 doctors weighed in across 3 answers
Dr. Gary Sandler answered

Specializes in Dentistry

See Dermatologist: Who placed you on Valtrex (valacyclovir) and for what purpose? Are you self medicating? You will need to see a Dermatologist (or PCP) for a proper diagnosis and appropriate treatment, if necessary. We cannot diagnose or treat you over the internet.

Answered 6/26/2016

3.8k views

Thank
Dr. Arnold Malerman answered

Specializes in Orthodontics

Herpes?: Valtrex (valacyclovir) is a treatment for Herpes. If there has been no change in 2 months perhaps your swelling and "bumps" have a different cause. Return to the Dentist that prescribed this medication for reexamination.

Answered 2/7/2016

3.8k views

Thank
Dr. Dimitri Novitzky answered

Specializes in Thoracic Surgery

Swollen lips: Sunburn causes a reddened, irritated area of skin caused by overexposure to the sun's rays or other UV light. Allergic reaction causes sneezing, runny nose and hives and can lead to anaphylaxis, a whole body reaction. Chickenpox (varicella) is an illness that causes a red, itchy rash, fever, headache, sore throat, and body aches. Poison ivy, oak, and sumac The toxin found in poison ivy, oak, and sumac causes an itchy, allergic rash with raised welts and blisters. Drug allergy is an allergic reaction to a medication and can cause a rapid heartbeat and difficulty breathing. Pustular psoriasis is a condition causing raised pus filled blisters on the skin and reddened skin. Anthrax (skin) is a deadly bacterial infection that causes symptoms such as blisters and swelling. Kawasaki disease is an uncommon inflammation of the blood vessels; the most common symptom is fever.

Answered 3/14/2017

1.3k views

Thank

Related Questions

A member asked:

I take Valtrex (valacyclovir) but still get mouth sores. What else can I do?

2 doctors weighed in across 2 answers